# SDR SWAA002080

- Difficulty date: October 20, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: 081SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22730
- Aircraft time: 59,678 hours, 64,840 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 079123
- Condition: Missing
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT AT DALFORT, FOUND EEPLS MISSING PIECES NEAR ROW 14.  INSTALLED TRACK COVER PER MM.
